×

zbMATH — the first resource for mathematics

Convergence of some integrals associated with Bessel processes. (English. Russian original) Zbl 0982.60077
Theory Probab. Appl. 45, No. 2, 195-209 (2000); translation from Teor. Veroyatn. Primen. 45, No. 2, 251-267 (2000).
Let \(\rho_t, t\geq 0\), be a \(\delta\)-dimensional Bessel process started at \(\rho_0\geq 0\) and \(f\) be a positive Borel function. The author studies the convergence of the Lebesgue integrals for the process \(f(\rho_t)\). The obtained results are applied to prove that two Bessel processes of different dimensions have singular distributions.
MSC:
60J60 Diffusion processes
PDF BibTeX XML Cite
Full Text: DOI